By Topic

Delsarte's Linear Programming Bound for Constant-Weight Codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Kang, B.G. ; Department of Mathematics, Pohang University of Science and Technology (POSTECH), Pohang, Republic of Korea ; Kim, H.K. ; Toan, P.T.

We give an alternative proof of Delsarte's linear programming bound for binary codes and its improvements. Applying the technique which is used in the proof to binary constant-weight codes, we obtain new upper bounds on sizes of binary constant-weight codes.

Published in:

Information Theory, IEEE Transactions on  (Volume:58 ,  Issue: 9 )